# SDR F3LA2009042400079

- Difficulty date: April 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 18,547 hours, 9,675 cycles
- System (JASC): 3251 · Steering Unit
- Part: Servo Control
- Part number: C247361001
- Part serial: H2112
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO NOSE WHEEL STEERING FAULT.  MAINTENANCE PERFORMED TROUBLESHOOTING PER TSM 32-51-00-810 FAILURE OF NOSE WHEEL STEERING AND FOUND STEERING SERVO VALVE FAULTED PER TROUBLESHOOTING DATA FAULT CODE 745.  MAINTENANCE REMOVED AND REPLACED THE NOSE STEERING CONTROL VALVE AND PERFORMED OPERATIONAL TEST PER AMM 32-51-51 PB 401.
